# SDR 97ZZZM418

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20454
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 616-639
- Part time: 60,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH BY 5 INCH DELAMINATED AREA AND CRACKS AT SIX FASTENER HOLES.  REPAIRED PER EA 42062.  (M)
